Article: New American species of bees belonging to the genus Halictus (Chloralictus)
Add this to your Mendeley library Report an error

Title

New American species of bees belonging to the genus Halictus (Chloralictus)

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

65

Series / Issue

Issue: 2532

Pages

1--43

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.2532

Title

New American species of bees belonging to the genus Halictus (Chloralictus)

By

Sandhouse, Grace Adelbert

Genre

Article

Date of Publication

1924

Original Publication

Proceedings of the United States National Museum.

Volume

65

Series / Issue

Issue: 2532

Pages

1--43

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.2532

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79672
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New American species of bees belonging to the genus Halictus (Chloralictus)</title>
</titleInfo>
<name>
<namePart>Sandhouse, Grace Adelbert</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">65</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>65</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>43</end>
</extent>
<date>1924</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/5837</identifier>
<identifier type="doi">10.5479/si.00963801.2532</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart5837,
title = {New American species of bees belonging to the genus Halictus (Chloralictus)},
journal = {Proceedings of the United States National Museum.},
volume = {65},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/5837},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Sandhouse, Grace Adelbert},
year = {1924},
pages = {1--43},
}

Download RIS citation

TY - JOUR
TI - New American species of bees belonging to the genus Halictus (Chloralictus)
T2 - Proceedings of the United States National Museum.
VL - 65
IS - 2532
UR - https://www.biodiversitylibrary.org/part/5837
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1924
SP - 1
EP - 43
DO - 10.5479/si.00963801.2532
SN - 0096-3801
AU - Sandhouse, Grace Adelbert
ER -